Citation: GreenRaine. "Vertiginous Mess: An Experience with 1,4-Butanediol (exp5333)". Erowid.org. Mar 1, 2001. erowid.org/exp/5333
I too tried Butanediol. While I enjoyed the nodding off sort of high it gave me (kind of reminded me of opiates), I didn't enjoy what happened when I finished my bottle. I had been hitting it daily until the bottle ran out. I was fine for a day, then I started feeling 'shaky' and developed vertigo (room spinning) so badly I had to hold onto the walls at work. I actually threw up from the vertigo. I also developed this nasty sweat on my feet, and my palms and hair also felt sweaty. I also felt that my neck was stiff and achy. This went on for a day or so, then passed. I won't be doing it again. Who knows what's in the industrial chemical version of the stuff which is being sold as printer cleaner, floor cleaner, etc...
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.